Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How effective is Yohimbine along with Fludac and Nikoran to treat Erectile Dysfunction (ED) problem ?

How effective is Yohimbine alongwith Fludac and Nikoran to treat ED problem
Asked On : Wed, 14 Jul 2010
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Fludac contain fluoxetine and it can cause Erectile Dysfunction as side effect. However if erectile dysfuction because of anxiety and depression, it may be useful.

It cannot be excluded that orally administered yohimbine can have a beneficial effect in some patients with ED. The conflicting results available may be attributed to differences in drug design, patient selection, and definitions of positive response. However, generally, available results of treatment are not impressive.

I hope this information has been both informative and helpful for you.

Wish you Good Health.


Dr. Ashish Mittal
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor